# SDR DL72S991635

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521631326K
- Condition: Broke
- Location: Rt Te Otbd Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RIGHT O/B TRAILING EDGE FOREFLAP BROKE IN HALF.  DID NOT LEAVE AIRCRAFT.  DID GO-AROUND.  A/C LANDED WITHOUT INCIDENT.
